MathSciNet Relay Station
MathSciNet bibliographic data
MR461480 (57 #1465) 54H25
Maiti, M.; Achari, J.; Pal, T. K. Remarks on some fixed point theorems. Publ. Inst. Math. (Beograd) (N.S.) 21(35) (1977), 115–118.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement